# SDR JRAA0520041

- Difficulty date: May 20, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N587CA
- Make and model: Cvac 440
- Aircraft serial: 463
- Engine: Rroyce DART54210
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCID INSPECTION 53-20, A MISSING RIVET HEAD WAS FOUND AT STA 712.0.  RT SIDE AT THE FLOORBEAM TO BELTFRAME ATTACH POINT.  CORROSION WAS FOUND UNDER RIVET HEAD.  NO OTHER RIVETS WERE FOUND TO BE CORRODED AT THIS TIME.  RIVET REPLACEMENT IN PROGRESS AT THIS TIME.
